It's very (very!) common for folks to have to take a break from cutting for several weeks, and/or 'up the dose' a milligram or two.
Remember (I know I've been preachin' it since the beginning, but I also know how horribly impacted everyone's memory is on benzos) ***Never EVER cut more than 10% of the dose you're currently taking*** If you're taking 10mg, then the largest cut you should make would be 1mg. Taking 8mg, the largest cut you would be .8 mg.
So yep, with a 1mg cut off 8mg (3 weeks ago), you could expect symptoms like you report >>>I'm extremely itchy, insomnia, it feels like my breathing stops/is very shallow. headaches, feeling flu like, sore throats, out of body experiences, extreme anxiety/depresion.<<< ...especially with the addition of the bentonite.
The link above has all the information you need to learn how to do water titration. Virtually everyone withdrawing from benzos (at some point or another) will get to the point they can't cut their pills in the exact sizes needed. You don't have to be a member to access this information.
Remember, the IF#2 is going to adsorb a wee-tiny amount of the benzo. The perfect time to start using it is when you are stabilized (or like now, when you've just increased your dose). (not screaming, just emphasizing --->) IT IS IMPERATIVE TO BE CONSISTENT WITH THE IF#2 DOSAGE DAILY. When you stop or lessen the IF#2, you will have a wee-tiny increase in the amount of benzo.
Methinks beet juice (and beets) taste like dirt with OR without the skin :)
'Sounds to me like you made a good decision!